A New Method for Solution of Fuzzy Reaction Equation


Can E., Bayrak M.

MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, vol.73, no.3, pp.649-661, 2015 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 73 Issue: 3
  • Publication Date: 2015
  • Journal Name: MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.649-661

Abstract

In this work we will try to solve fuzzy reaction equation undergeneralized differentiability by using noniterative method. There are four different solutions of the problem when the fuzzy derivative is considered as generalization of the H-derivative [1]. Numerical solution of each system is obtained by applying super-position method. The applicability of presented algorithm is shown by solving an examples of for fuzzy reaction equation.